MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013470-080
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation determined that the reported balloon rupture appears to be related to circumstances of the procedure.The 5.5 x 100 mm armada 18 and 4.0 x 12 mm armada 14 are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported the procedure was to treat a heavily calcified lesion in the superficial femoral artery (sfa).The 6.0 x 80 mm armada 18 was advanced to the target lesion, but ruptured at 8 atmosphere (atm) during the first inflation.A 5.5 x 100 mm armada 18 was advanced to the target lesion but ruptured at 8 atm during the first inflation as well.A 4.0 x 12 mm armada 14 was advanced to the target lesion; however, a rupture occurred at unknown pressure during the first inflation.Another new armada 14 was used to complete the procedure successfully.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6080848
Report Number2024168-2016-07640
Device Sequence Number974558
Product Code LIT
UDI-Device Identifier08717648208416
UDI-Public(01)08717648208416(17)190831(10)6032941
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number1013470-080
Device Lot Number6032941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2016
Initial Report FDA Received Date11/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR